MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cellulitis (1768); Salivary Gland Problem (4484)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Preliminary investigation points to a user error: working in the wrong plane damaging the parotid gland.Final conclusions are pending results of technical inspection of the device.Supplementary report will be submitted upon completion of investigation.
 
Event or Problem Description
A doctor reported to inmode about a 62-year-old female patient treated with quantum rf on her lower face and jowls, diagnosed with parotitis with infection.Patient was admitted to the hospital and started on iv antibiotics, received a dose of iv steroids.Incision and drainage have been performed with persistent re-accumulation of fluids.~1 week later, the patient was injected 30 units of botox directly into the parotid gland and started on glycopyrrolate orally for salivary gland suppression.
 
Event or Problem Description
A doctor reported to inmode about a 62 year-old female patient treated with quantum rf on her lower face and jowls, diagnosed with parotitis with infection.Patient was admitted to the hospital and started on iv antibiotics, received a dose of iv steroids.Incision and drainage have been performed with persistent re-accumulation of fluids.~1 week later, the patient was injected 30 units of botox directly into the parotid gland and started on glycopyrrolate orally for salivary gland suppression.
 
Additional Manufacturer Narrative
19-may-2026: a follow-up report is submitted with additional information and investigation conclusions.The system passed technical inspection with no findings.The treatment provider operated in the wrong plane injuring the parotid gland.Although treatment parameters were within the recommended protocol, the thermal component likely acted as an additional contributing factor, as it does not require significant energy to injure the parotid duct or its branches when the device is positioned incorrectly.The customer received a retraining.Inmode could not obtain an updated information regarding patient's recovery as the customer became non-responsive.

Brand Name
INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24574705
Report Number3010511300-2026-01036
Device Sequence Number9434855
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Notification,Patient Monitoring,Other,Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient RaceWhite